Skip to content
My WebMD Sign In, Sign Up
withdrawls from my nerve meds
avatar
pook7276 posted:
Hello my name is Jennifer I take effexor and welbutrin. I heard these two pills will cause weight gain and Im already 125 over weight. My ? is how can I stop taking these meds without going through serious withdrawls. Dont feel I need them anymore I live a less stressful life now. Then I did when I started taking them.
Was this Helpful?
0 of 0 found this helpful
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

The five most unexpected causes: Coffee, Water, Sleep, Exercise, Diet
I have this as well. I have noticed that these symptoms are at there worst when I have had sleep deprivation, too much coffee, have not ... More
Was this Helpful?
3 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.